Composition: Paracetamol 250mg/5ml
Availability of this product will assure once the Pharmacy partners is confirmed.
Nohype 250mg/5ml Suspension is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.
Nohype 250mg/5ml suspension is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.